# SDR USAA2015012000017

- Difficulty date: January 17, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 50,293 hours, 18,448 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 4L INOPERATIVE.  REPLACED WIRE HARNESS 801WL FROM UNDER ROW 4L SEATS TO EMER LIGHT ON SIDE OF ROW SEATS IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.
